MathSciNet Relay Station
MathSciNet bibliographic data
MR425744 (54 #13697) 49G20 (47A50)
Anderssen, R. S.; Omodei, B. J. On the stability of uniformly asymptotically diagonal systems. Math. Comp. 28 (1974), 719–730.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement